Alert archive / Montana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 21, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 10, 2008, 1:59 PM MDT for Judith Basin County, Montana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 1:59 PM MDT (19:59 UTC)
- Expired
- Jun 10, 2008, 2:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Judith Basin County, MT
The radar
The Great Falls radar (KTFX), 92 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 101959
SVRTFX
MTC045-102045-
/O.NEW.KTFX.SV.W.0021.080610T1959Z-080610T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
159 PM MDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JUDITH BASIN COUNTY IN CENTRAL MONTANA...
THIS INCLUDES THE CITY OF STANFORD...
* UNTIL 245 PM MDT
* AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF STANFORD...MOVING NORTH AT
10 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
9 MILES EAST OF GEYSER AROUND 225 PM MDT.
HAIL TO THE SIZE OF QUARTERS IS LIKELY WITH THIS STORM.
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED WITH THIS STORM 8 MILES
SOUTH OF STANFORD. IF YOU ARE IN THE PATH OF THIS STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4698 11007 4714 11071 4742 11063 4742 11022
4737 11021 4737 11014 4736 11012 4728 11012
4727 11000 4722 10999
TIME...MOT...LOC 1959Z 198DEG 9KT 4717 11035
$$
BRUSDA2 follow-up statements
000
WWUS55 KTFX 102026
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
226 PM MDT TUE JUN 10 2008
MTC045-102045-
/O.CON.KTFX.SV.W.0021.000000T0000Z-080610T2045Z/
JUDITH BASIN MT-
226 PM MDT TUE JUN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHERN JUDITH BASIN COUNTY...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF STANFORD...MOVING
NORTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF JUDITH BASIN COUNTY.
LAT...LON 4698 11007 4718 11060 4742 11022 4737 11021
4737 11014 4736 11012 4728 11012 4727 11002
4722 10999
TIME...MOT...LOC 2026Z 198DEG 9KT 4723 11032
$$
BRUSDA000
WWUS55 KTFX 102046
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MDT TUE JUN 10 2008
MTC045-102056-
/O.EXP.KTFX.SV.W.0021.000000T0000Z-080610T2045Z/
JUDITH BASIN MT-
246 PM MDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JUDITH BASIN COUNTY
HAS EXPIRED...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM....MAINLY IN THE HOBSON AND
MOCCASIN AREAS.
LAT...LON 4698 11007 4718 11060 4742 11022 4737 11021
4737 11014 4736 11012 4728 11012 4727 11002
4722 10999
TIME...MOT...LOC 2026Z 198DEG 9KT 4723 11032
$$
BRUSDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:50 AM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 10, 11:50 AM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1150 AM MDT TUE JUN 10 2008 DISCUSSION... TODAY...ONE SHORTWAVE WAS MOVING OUT OF CENTRAL MONTANA AS OF MID- MORNING AND THERE WAS AN AREA OF SHOWERS OVER BLAINE COUNTY. HAVE BEEFED UP POPS OVER THE NORTHERN PORTION OF THE COUNTY. MEANWHILE CONVECTION WAS BEGINNING TO FIRE OVER SW MONTANA. THIS CONVECTION WILL SPREAD NORTHEAST THE REMAINDER OF THE DAY. STILL EXPECT A FEW STRONGER...IF NOT SEVERE...STORMS WITH THIS. HAVE DECIDED TO MOVE UP THE TIMING OF THE HEAVY SNOW WARNING TO THIS MORNING AS SNOW WAS MOVING TOWARDS THE WARNING AREA AS OF MID-MORNING. WILL ALSO INCLUDE ALL OF THE ROCKY MOUNTAIN FRONT TO BETTER MATCH UP WITH NEIGHBOR. A FEW PLACES WERE ALREADY ABOVE FORECAST AS OF MID- MORNING. THOUGH DO NOT EXPECT THEM TO RISE MUCH THE REMAINDER OF THE DAY DID GO AHEAD AND RAISE THEM A FEW DEGREES. BLANK && .AVIATION... UPDATED 1150Z. A PACIFIC COLD FRONT WILL CONTINUE TO MOVE EASTWARD THROUGH THE REGION TODAY. EXPECT RAIN/SNOW/SMALL HAIL/WIND GUSTS TO 45KTS/TO AFFECT THE REGION AS THE COLD FRONT MOVES THROUGH. WIDESPREAD MOUNTAIN SNOW IS EXPECTED OVER THE ROCKY MOUNTAIN FRONT...WITH LIFR CONDITIONS EXPECTED. MANY MOUNTAIN PASSES WILL BE OBSCURED THROUGH 18Z WEDNESDAY. A MORE WIDESPREAD RAINFALL WILL AFFECT THE WESTERN PORTIONS OF THE REGION AFTER 06Z TONIGHT THROUGH 18Z WED. WIDESPREAD IFR CONDITIONS CAN THEN BE EXPECTED OVER THE PLAINS. BRUSDA && .HYDROLOGY... A STORM SYSTEM WILL MOVE OVER NORTH CENTRAL AND SOUTHWEST MONTANA TODAY AND WILL CONTINUE TO AFFECT THE FORECAST AREA THROUGH AT LEAST THURSDAY. DURING THIS TIME FRAME...THERE IS A POTENTIAL FOR SIGNIFICANT PRECIPITATION AMOUNTS TO ACCUMULATE ACROSS PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA. SOIL MOISTURE REMAINS ELEVATED FROM PREVIOUS STORMS...SO THE POTENTIAL FOR FAST RUNOFF IS HIGH. IT IS POSSIBLE THAT SOME SMALL STREAMS...CREEKS AND RIVERS COULD QUICKLY RISE ABOVE BANKFULL. && .PREV DISCUSSION... /ISSUED 550 AM MDT TUE JUN 10 2008/ TODAY THROUGH THURSDAY...DEEP UPPER LEVEL LOW WILL MOVE OVER THE NORTHERN ROCKY MOUNTAINS TODAY. AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS MY FORECAST AREA WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS. WIND PROFILES SUGGEST THAT AN ISOLATED SEVERE STORM IS POSSIBLE...ESPECIALLY ALONG A LINE FROM BOZEMAN TO LEWISTOWN. THE STORM SYSTEM WILL CONTINUE TO SPIN OVER MONTANA TONIGHT AND WEDNESDAY THEN GRADUALLY SHIFTS EAST-NORTHEAST BY THURSDAY. THIS SYSTEM IS UNSEASONABLY COLD AND SNOW LEVELS WILL LOWER TO NEAR 4500 FEET AT TIMES...AND POSSIBLY EVEN LOWER. IN ADDITION...VERY MOIST UPSLOPE FLOW WILL DEVELOP ALONG THE CONTINENTAL DIVIDE TONIGHT THROUGH WEDNESDAY. SITUATION CONTINUES TO LOOK FAVORABLE FOR HEAVY SNOW IN GLACIER PARK AND SOUTHWARD ALONG THE CONTINENTAL DIVIDE. WILL UPGRADE THE CURRENT WINTER STORM WATCH TO A HEAVY SNOW WARNING FOR THIS REGION...AND WILL ALSO HOIST A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5000 FEET IN JEFFERSON AND SOUTHERN LEWIS AND CLARK COUNTIES. IN THIS REGION IT APPEARS LIKELY THAT 3 TO 6 INCHES OF SNOW...AT LEAST...WILL FALL AT PASS LEVEL LATE TONIGHT THROUGH MIDDAY WEDNESDAY. UNSEASONABLY COOL AND SHOWERY WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. MPJ FOR THURSDAY NIGHT THROUGH SUNDAY NIGHT...SCATTERED PRECIP WILL REMAIN POSSIBLE ACROSS THE FORECAST AREA THURSDAY NIGHT...AS DEEP MOISTURE AND ASCENT CONTINUE TO CYCLONICALLY WRAP AROUND THE STRONG UPPER LEVEL LOW AS IT MOVES NORTHEASTWARD OVER SOUTHERN SASKATCHEWAN. A POSITIVELY-TILTED UPPER LEVEL RIDGE WILL BUILD OVER THE FORECAST AREA FRIDAY AND FRIDAY NIGHT...REDUCING PRECIP CHANCES...WITH ONLY SCATTERED PRECIP EXPECTED OVER THE MOUNTAINS. A FEW THUNDERSTORMS MAY ALSO DEVELOP FRIDAY AFTERNOON OVER NORTH CENTRAL MONTANA...AS WEAK INSTABILITY DEVELOPS IN RESPONSE TO MID- LEVEL COLD AIR ADVECTION IN ASSOCIATION WITH AN UPPER LEVEL LOW MOVING EAST-SOUTHEASTWARD ACROSS BRITISH COLUMBIA AND ALBERTA. AS THIS LOW MOVES INTO SASKATCHEWAN...THE 500 MB HEIGHT GRADIENT ON THE SOUTHERN PERIPHERY OF THE LOW WILL INCREASE...SUPPORTING A WESTERLY 500 MB JET OF 40 TO 50 KTS FOR SATURDAY AND SATURDAY NIGHT. WEAK SHORTWAVE TROUGHS MOVING THROUGH THE FLOW WILL RESULT IN SCATTERED SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS ON SATURDAY...PARTICULARLY OVER NORTH CENTRAL MONTANA...WHERE INSTABILITY WILL BE GREATER WITH HIGHER BOUNDARY LAYER MOISTURE AND VERTICAL WIND PROFILES APPEAR FAVORABLE FOR STRONG THUNDERSTORMS. ON SUNDAY...MID-LEVEL FLOW AND FORCING DIMINISH SOMEWHAT...BUT WIDELY SCATTERED SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS CANNOT BE RULED OUT OVER THE MOUNTAINS AND NORTH CENTRAL MONTANA AS SOME MOISTURE PROGRESSES THROUGH WESTERLY FLOW ALOFT AND INSTABILITY DEVELOPS IN THE AFTERNOON...THOUGH VERTICAL WIND PROFILES DO NOT LOOK AS FAVORABLE FOR STRONG THUNDERSTORMS. OTHERWISE...TEMPERATURES WILL BE WARMING TOWARD SEASONAL AVERAGES THROUGH THE PERIOD...WITH SURFACE WINDS GENERALLY FROM THE WEST AND SOUTHWEST. COHEN MONDAY AND TUESDAY...MODELS ARE IN GOOD AGREEMENT WITH THE UPPER LEVEL HIGH PRESSURE RIDGE OVER EASTERN MONTANA AND AN UPPER LEVEL TROUGH OFF THE WEST COAST. THIS WILL RESULT IN AN UNSTABLE AND MOIST SOUTHWEST FLOW ALOFT...FOR ISOLATED TO SCATTERED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. TEMPERATURES WILL BE NEAR SEASONAL AVERAGE. WILLIAMSON DC && .PRELIMINARY POINT TEMPS/POPS... GTF 57 35 47 40 / 70 50 80 70 CTB 54 37 49 41 / 80 90 90 60 HLN 52 37 47 41 / 80 40 80 70 BZN 59 33 45 39 / 70 10 60 60 WEY 48 30 40 34 / 70 30 70 60 DLN 50 32 45 38 / 40 20 60 60 HVR 56 38 52 44 / 80 90 40 60 LWT 55 32 47 37 / 90 30 40 60 && .TFX WATCHES/WARNINGS/ADVISORIES... HEAVY SNOW WARNING UNTIL 6 PM MDT WEDNESDAY FOR MTZ009-048. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY FOR MTZ014-052. && SHORT TERM...BLANK LONG TERM...BRUSDA AVIATION...BRUSDA WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 10, 10:00 AM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1000 AM MDT TUE JUN 10 2008 MTZ009-048-111200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1000 AM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HEAVY SNOW WARNING IS IN EFFECT FOR ALL ELEVATIONS OVER THE ROCKY MOUNTAIN FRONT FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY EVENING FOR ALL ELEVATIONS OVER THE ROCKY MOUNTAIN FRONT. SIGNIFICANT PRECIPITATION AMOUNTS THROUGH THURSDAY COULD CAUSE SMALL STREAMS...CREEKS...AND RIVERS TO QUICKLY RISE ABOVE BANKFULL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ014-052-111200- CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON- 1000 AM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET IN JEFFERSON...AND CENTRAL AND SOUTHERN LEWIS AND CLARK COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY FOR ELEVATIONS ABOVE 5000 FEET IN JEFFERSON...AND CENTRAL AND SOUTHERN LEWIS AND CLARK COUNTIES. SIGNIFICANT PRECIPITATION AMOUNTS THROUGH THURSDAY COULD CAUSE SMALL STREAMS...CREEKS...AND RIVERS TO QUICKLY RISE ABOVE BANKFULL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ050-051-053>055-111200- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 1000 AM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE REGION THIS AFTERNOON...AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM...CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF PENNIES...WILL ALSO BE POSSIBLE...MOST LIKELY BETWEEN NOON AND 500 PM MDT TODAY. A STRONG PACIFIC STORM SYSTEM WILL AFFECT THE REGION BEGINNING THIS EVENING...WITH THE POTENTIAL FOR SEVERAL INCHES OF SNOW ACCUMULATION IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM SYSTEM WILL CONTINUE TO AFFECT THE REGION THROUGH THURSDAY. SIGNIFICANT PRECIPITATION AMOUNTS COULD CAUSE SMALL STREAMS...CREEKS...AND RIVERS TO QUICKLY RISE ABOVE BANKFULL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>013-015-044>047-049-111200- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-MADISON-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- 1000 AM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM SYSTEM WILL AFFECT THE REGION BEGINNING THIS EVENING...WITH THE POTENTIAL FOR SEVERAL INCHES OF SNOW ACCUMULATION IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM SYSTEM WILL CONTINUE TO AFFECT THE REGION THROUGH THURSDAY. SIGNIFICANT PRECIPITATION AMOUNTS COULD CAUSE SMALL STREAMS...CREEKS...AND RIVERS TO QUICKLY RISE ABOVE BANKFULL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 10, 11:43 AM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1143 AM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND GST 3 ENE HELENA 46.61N 111.96W
06/10/2008 M53 MPH LEWIS AND CLARK MT ASOS
53 MPH PEAK WIND GUST AT THE HELENA AIRPORT. RAIN
STARTING TO CHANGE TO SNOW.
&&
BRUSDALocal storm report, Jun 10, 12:04 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1204 PM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 6 S BOZEMAN 45.59N 111.04W
06/10/2008 E0.88 INCH GALLATIN MT ASOS
HAIL FELL FOR ABOUT 20 MINUTES WITH THE LARGEST PIECES
NICKLE SIZED.
&&
THOMSONLocal storm report, Jun 10, 12:52 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1252 PM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 3 SE GREAT FALLS 47.47N 111.25W
06/10/2008 E40 MPH CASCADE MT TRAINED SPOTTER
ESTIMATED WIND GUSTS NEAR 40 MPH.
&&
BRUSDALocal storm report, Jun 10, 1:08 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
108 PM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 8 NW AUGUSTA 47.57N 112.51W
06/10/2008 E2.0 INCH LEWIS AND CLARK MT PUBLIC
ESTIMATED 2 INCHES OF NEW SNOW IN THE PAST HOUR.
&&
BRUSDALocal storm report, Jun 10, 1:27 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
127 PM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL ENNIS 45.35N 111.73W
06/10/2008 E0.50 INCH MADISON MT TRAINED SPOTTER
ABOUT 10 MINUTES OF STEADY HAIL...MOST WAS PEA SIZE WITH
THE BIGGEST PIECES CLOSE TO ONE HALF INCH.
1150 AM HAIL 6 S BOZEMAN 45.59N 111.04W
06/10/2008 E0.88 INCH GALLATIN MT TRAINED SPOTTER
HAIL FELL FOR ABOUT 20 MINUTES WITH THE LARGEST PIECES
NICKLE SIZED.
&&
THOMSONLocal storm report, Jun 10, 1:58 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
158 PM MDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 8 S STANFORD 47.04N 110.22W
06/10/2008 E1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
GROUND WHITE WITH HAIL...LARGEST PIECES QUARTER SIZED
WITH MOST SMALLER.
&&
THOMSONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:21 AM MDT | Heavy Snow Warning | TFX | 38 hr | |
| Jun 10, 4:21 AM MDT | Winter Weather Advisory | TFX | 11 hr | |
| Jun 10, 12:23 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 67 min |
| Jun 10, 2:23 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 67 min |
| Jun 10, 2:29 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 61 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.